MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP ST20; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. BIPAP ST20; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number IN861S
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging a bipap device's sound abatement foam became degraded and caused unspecified health restriction.The patient did report to receive medical intervention and is receiving medical treatment.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported an allegation that a bipap device's sound abatement foam became degraded and caused unspecified health restriction.The patient did report to receive medical intervention and is receiving medical treatment.Despite of multiple attempts made to (b)(6) by email on 08/25/2022, 08/31/2022, 09/08/2022 ; the device has not yet returned to the manufacturer for evaluation.There has been no response from the customer on the return of the device.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.Codes in section h6 updated in this report.

Brand Name
BIPAP ST20
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key15055956
Report Number2518422-2022-60187
Device Sequence Number4821908
Product Code MNS
UDI-Device Identifier00606959039131
UDI-Public00606959039131
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative,Distributor
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIN861S
Device Catalogue NumberIN861S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2022
Supplement Date Received by Manufacturer09/08/2022
Initial Report FDA Received Date07/19/2022
Supplement Report FDA Received Date11/15/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown